Toggle Main Menu Toggle Search

Open Access padlockePrints

The stability inequality for Ricci-flat cones

Lookup NU author(s): Dr Stuart Hall

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Hall SJ, Haslhofer R, Siepmann M

Publication type: Article

Publication status: Published

Journal: The Journal of Geometric Analysis

Year: 2014

Volume: 24

Issue: 1

Pages: 472-494

Print publication date: 01/01/2014

Online publication date: 19/09/2012

Acceptance date: 01/09/2012

ISSN (print): 1050-6926

ISSN (electronic): 1559-002X

Publisher: Springer New York LLC

URL: http://dx.doi.org/10.1007/s12220-012-9343-z

DOI: DOI: 10.1007/s12220-012-9343-z


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share